RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2008, Volume 72, Issue 3, Pages 69–88 (Mi izv2605)  

An extension of the (1,2)-symplectic property for $f$-structures on flag manifolds

N. Cohena, S. Pinzonb

a Instituto de Matematica, Estatistica e Computacao Cientifica
b Universidad Industrial de Santander

Abstract: The (1,1)-symplectic property for $f$-structures on a complex Riemannian manifold $M$ is a natural extension of the (1,2)-symplectic property for almost-complex structures on $M$, and arises in the analysis of complex harmonic maps with values in $M$. A characterization of this property in combinatorial terms is known only for almost-complex structures or when $M$ is the classical flag manifold $\mathbb{F}(n)$. In this paper, we remove these restrictions by considering an intersection graph defined in terms of the corresponding root system. We prove that the $f$-structure is (1,1)-symplectic exactly when the intersection graph is locally transitive. Our intersection graph construction may be helpful in characterizing many other Kähler-like properties on complex flag manifolds.

DOI: https://doi.org/10.4213/im2605

Full text: PDF file (725 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2008, 72:3, 479–496

Bibliographic databases:

UDC: 514.763.42
MSC: 53C55, 22F30, 17B45, 05C20
Received: 29.12.2006

Citation: N. Cohen, S. Pinzon, “An extension of the (1,2)-symplectic property for $f$-structures on flag manifolds”, Izv. RAN. Ser. Mat., 72:3 (2008), 69–88; Izv. Math., 72:3 (2008), 479–496

Citation in format AMSBIB
\Bibitem{CohPin08}
\by N.~Cohen, S.~Pinzon
\paper An extension of the (1,2)-symplectic property for $f$-structures on flag manifolds
\jour Izv. RAN. Ser. Mat.
\yr 2008
\vol 72
\issue 3
\pages 69--88
\mathnet{http://mi.mathnet.ru/izv2605}
\crossref{https://doi.org/10.4213/im2605}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2432753}
\zmath{https://zbmath.org/?q=an:1161.53065}
\elib{https://elibrary.ru/item.asp?id=20358631}
\transl
\jour Izv. Math.
\yr 2008
\vol 72
\issue 3
\pages 479--496
\crossref{https://doi.org/10.1070/IM2008v072n03ABEH002408}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000257879200003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-48749091746}


Linking options:
  • http://mi.mathnet.ru/eng/izv2605
  • https://doi.org/10.4213/im2605
  • http://mi.mathnet.ru/eng/izv/v72/i3/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:272
    Full text:84
    References:48
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020